Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hair loss, did stop temporarily after treatment, but again the same. How to stop it ?

I have hair loss since last 9 year and took consultant Dr. pravin haribhakati Ahmeadbad in 2004 but after some time I stopped tripment and did not consult again any doctor, but now my hair loss is very huge and fast , please suggest what I have to do to stop and increase hair Below Rx give in 2004 1) Cap leace forte 2) CAP EVION 400 G 3) Tab. FINAX 1MG 4) Mintop Forte soulation 5% 5) Scalpe shampoo(gracewll)
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

What is your age and sex?
In males a hormonally dependent hair fall is seen. This is called 'male pattern baldness'
This type of baldness is hereditary, controlled by genes and starts at different age in different people.
It has a characteristic pattern. Initially, there is receding of hair line and hair loss on head top.
slowly the hair loss increases and there is complete baldness.
The point that I would like to emphasize is that this type of baldness does not respond to any treatment.
In such a case cosmetic treatment like hair transplant, hair weaving may be tried.

Coming to your query, the lotion mintop Forte (Minoxidil) stops the hair fall for the time being but it leads to rapid hair loss once its use is stopped.
This is a well known side effect of Minoxidil.
Inorder to stop this rapid hair fall, do not abruptly stop its use.
Taper off the use of the lotion i.e. use small quantity today, a smaller the next day and even smaller the next, so on and so forth.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor